# SDR AALA202410230481

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 32,433 hours, 10,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH FWD 831 DOOR ACCUMULATOR GAUGE PRESSURE AT 1450 PSI. SERVICED LH FWD DOOR ACCUMULATOR WITH DRY NITROGEN AT 68 DEGREES F.
